# SDR HNAA2015010100147

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 64,179 hours, 72,097 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Brush Block
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT.  REPAIRED CHAFED WIRE AT RT ENGINE BRUSH BLOCK WIRE HARNESS.  R & R RT NR 3 BLADE PROP DEICE LEADS IAW MM 66-10-00 AND MM 20-45-10.  GROUND RAN ACFT. OPS CHECKED GOOD AT THIS TIME.
